MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STEAM STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STEAM STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their amsco 600 sterilizer was "alarming" and emitting a burning smell.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The fda premarket submission number listed in our initial mdr # 3005899764-2024-00038 was for the v-pro max sterilizer.Our follow-up investigation determined that the reported event occurred with a v-pro max 2 sterilizer, therefore, the fda premarket submission number does not apply to this device.
 
Additional Manufacturer Narrative
A steris service technician arrived on-site to inspect the amsco 600 sterilizer and found that the unit's cable assembly was burned, and the proximity sensor was damaged.The device history record was reviewed and confirmed the unit was manufactured according to specifications; no abnormalities were noted.The technician replaced the cable assembly and proximity sensor, tested the unit, confirmed it to be operational, and returned it to service.The damaged cable assembly and proximity sensor were returned for further evaluation.Although inconclusive, the evaluation results determined the possibility of both the connector and sensor being damaged prior to the event.This may have caused the unit to short circuit.It is unknown how or when the damage occurred to the cable assembly and proximity sensor.A 2-year complaint review determined this to be an isolated event.No additional issues have been reported.
 
Additional Manufacturer Narrative
The information submitted under mdr # 3005899764-2024-00038-02 was inadvertently filed and should have been submitted under 3005899764-2024-00046-02.

Brand Name
AMSCO
Common Device Name
STEAM STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19983613
Report Number3005899764-2024-00038
Device Sequence Number16825620
Product Code FLE
UDI-Device Identifier00724995179229
UDI-Public(01)00724995179229(11)210716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1101242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date11/19/2024
11/20/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown